# SDR AMTA200301013

- Difficulty date: July 30, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE SURFACE OF L3 INTERIOR DOOR OPENING SURROUND TRIPLER CORRODED.  REPAIRED TRIPLER IAW ER/A L10-53R-5245.  (M)
